# SDR REXA2021111601018

- Difficulty date: September 30, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 28,719 hours, 19,289 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: CC670140103
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP VANE L/E PANEL 684 FT HAS A ELONGATED HOLE	PANEL 684FT OUT OF LIMITS DUE TO DAMAGE NEAR FASTENER HOLE IAW CRJ900 57-52-01-001-A01. LOCATED AND DRILED NEW PANEL IAW CRJ900 SRM 51-40-11 RESTORED FINISH IAW CRJ900 SRM 51-21-11, 51-25-06 AND 51-25-16.
